Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Abi1791

Missing Accutane Dose..

Recommended Posts

I've just started my 3rd month of accutane. ( doing a 6 month course all together) and I usually go back to my derm every 4 weeks exactly so I can get more medication before I run out, but next month there isn't room for me to get an appointment so I've been given an appointment for 6 weeks time instead. That means I will have to miss 2 weeks of medication and I'm really freaking out! I'm worried that it isnt going to work properly or my acne will come back after I finish my course and I'll have to do the whole 6 months all over again! Has this happened to anyone else? If so what was the outcome? Does it matter if I miss 2 weeks? Seems like a lot of time! Arghhh stressing out!

Link to comment
Share on other sites

Accutane works on a cumulative way and it remains on your system for a few weeks even if you don't take it, so if you miss a couple of weeks it won't immediately stop working or influence the results you've got so far... you can always extend the time you take it for two weeks in the end of the course. Just make sure you don't stop taking it for over a month.

Link to comment
Share on other sites

Thank you for the replies, so glad to hear that! No longer have to worry :) I will lower the dose too thanks for your help!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×